On a Riemann boundary value problem for weighted spaces in the half-plane

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title On a Riemann boundary value problem for weighted spaces in the half-plane
 
Creator Hayrapetyan, Hrachik Mergo
Aghekyan, Smbat Ararat
 
Subject Riemann boundary value problem
weighted space
factorization
homogeneous problem
Sokhotski-Plemelj formula
41A60
68U10
 
Description The paper considers the Riemann boundary value problem in the half-plane in the class of functions that are $C(\rho)$-continuous with respect to the weight $\rho(x)$, when the weight function has infinite number of zeros. Necessary and sufficient conditions for solvability of the problem are established. If the problem is solvable, solutions are represented in an explicit form.
 
Publisher National Academy of Sciences of Armenia
 
Date 2019-05-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/278
 
Source Armenian Journal of Mathematics; Vol. 11 No. 7 (2019): On a Riemann boundary value problem for weighted spaces in the half-plane; 1-14
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/278/148
 
Rights Copyright (c) 2019 Armenian Journal of Mathematics
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library